Advanced

A general approach to hedging options: Applications to barrier and partial barrier options

Bermin, Hans-Peter LU (2002) In Mathematical Finance 12(3). p.199-218
Abstract
In this paper we consider a Black and Scholes economy and show how the Malliavin calculus approach can be extended to cover hedging of any square integrable contingent claim. As an application we derive the replicating portfolios of some barrier and partial barrier options.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
barrier options, contingent claims, hedging, Malliavin calculus
in
Mathematical Finance
volume
12
issue
3
pages
199 - 218
publisher
Wiley-Blackwell
external identifiers
  • wos:000176529700003
  • scopus:0036021608
ISSN
1467-9965
DOI
10.1111/1467-9965.02007
language
English
LU publication?
yes
id
49d8843a-03ad-4304-b15d-31dd21d6a6c9 (old id 334458)
date added to LUP
2007-08-02 13:41:10
date last changed
2017-01-01 04:35:05
@article{49d8843a-03ad-4304-b15d-31dd21d6a6c9,
  abstract     = {In this paper we consider a Black and Scholes economy and show how the Malliavin calculus approach can be extended to cover hedging of any square integrable contingent claim. As an application we derive the replicating portfolios of some barrier and partial barrier options.},
  author       = {Bermin, Hans-Peter},
  issn         = {1467-9965},
  keyword      = {barrier options,contingent claims,hedging,Malliavin calculus},
  language     = {eng},
  number       = {3},
  pages        = {199--218},
  publisher    = {Wiley-Blackwell},
  series       = {Mathematical Finance},
  title        = {A general approach to hedging options: Applications to barrier and partial barrier options},
  url          = {http://dx.doi.org/10.1111/1467-9965.02007},
  volume       = {12},
  year         = {2002},
}